# SDR QXEA0201400

- Difficulty date: July 28, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,441 hours, 2,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- RIGHT HAND CENTER WING LEADING EDGE CRACKED AT 4 CORNERS.  REPAIRED IAW HORIZON AIR EA 6-57-47 AND WVAC EO DH8S-57-0506.
